Correction to “Equivariant spectral decomposition for flows with a-action”

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

The statement and proof of the-spectral decomposition theorem for a pseudo-Anosov flow on a 3-manifold M are in error (see [1]). There are counter-examples which show that the theorem as stated is false. We remark that the results of 9 of [1], concerning analogues of the-spectral decomposition theorem for basic sets of Axiom A flows, are unaffected by this error.

Original languageEnglish (US)
Pages (from-to)787-791
Number of pages5
JournalErgodic Theory and Dynamical Systems
Volume10
Issue number4
DOIs
StatePublished - Jan 1 1990

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Correction to “Equivariant spectral decomposition for flows with a-action”'. Together they form a unique fingerprint.

Cite this